# SDR CALA2023091302772

- Difficulty date: September 13, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N29971
- Make and model: Boeing 787-9
- Aircraft serial: 60147
- Aircraft time: 26,967 hours, 2,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Cracked
- Location: Ofar Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFAR L/H EMER LT ASSY CRACKED REF HAECO NR NO.9463159-ORIGINATED BY EMP V905505, EA 3351-01372 REV B OP014. PERFORMED BY EMP V905505, IDT BY EMP V903217, OFAR L/H EMER LT ASSY REPLACED & LT TEST PASS REF AMM 33-51-06-00A-520A/720A REV. 175 AND AMM 33-51-00-00C-320A REV.175.
